Munich Personal RePEc Archive

OLS Asymptotics for Vector Autoregressions with Deterministic Regressors

Mynbayev, Kairat (2007): OLS Asymptotics for Vector Autoregressions with Deterministic Regressors. Published in: EURASIAN MATHEMATICAL JOURNAL , Vol. 9, No. 1 (2018): pp. 40-68.

[thumbnail of MPRA_paper_101688.pdf]

Download (301kB) | Preview


We consider a mixed vector autoregressive model with deterministic exogenous regressors and an autoregressive matrix that has characteristic roots inside the unit circle. The errors are (2+\epsilon)-integrable martingale differences with heterogeneous second-order conditional moments. The behavior of the ordinary least squares (OLS) estimator depends on the rate of growth of the exogenous regressors. For bounded or slowly growing regressors we prove asymptotic normality. In case of quickly growing regressors (e.g., polynomial trends) the result is negative: the OLS asymptotics cannot be derived using the conventional scheme and any diagonal normalizer.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.